# SDR AALA201605129013

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 46,215 hours, 26,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1355
- Condition: Inoperative
- Location: Cabin
- Part time: 49,369 hours, 22,158 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LT CTR EMER POWER SUPPLY IS INOPERATIVE.  R & R EMER POWER SUPPLY IAW AMM 33-51-38 PB 0401.  OPERATIONAL CHECKED NORMAL.
